# SDR UIEA2024052300417

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 790037108
- Part serial: 0826
- Condition: Leaking
- Location: Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STEERING VALVE WITH HYDRAULIC LEAK IN THE BODY( NOSE LANDING GEAR STEERING METERING VALVE WAS REPLACED IAW AMM 32-51-04-404-013 REV. 142 22-APR-24. OPS CHK GOOD. )
